T Nation

Redness and Pain Near Injection Site

On my first cycle, Week 8. Never had an issue until my last injection. Two days after glute injection I felt a hard bump at injection area, it didnt hurt and no redness so massaged it thinking it was a build up. Next day it felt like I got a good kick and start to show redness,not at the injection site but lower and more on the hip and

side leg. Have waited about a week and i now have a bruise on the side of my leg but only pain at injection site when pushed on. Doc appoinment scheduled for Thursday but should I be worried and head in asap?
Takeing T400 have separate draw and inject pins, use alcohol swabs to clean skin.

I think it may be a deadly infection. The limb may need to be amputated. I most certainly would not search these forums for Post injection pain PIP.

2 Likes

I’ve already checked out the forums, didnt see any that talked about the redness and brusing moveing away from injection site onto different muscle groups. Forgot to add no fever but definitely giving off heat.

Bro, it is just PIP. Could be so many reasons. If you are legit nervous, circle all the redness with a sharpie, if the redness continues to spread towards the heart along with fever I would worry about inifection.

Maybe you are having a bad reaction to the oil, maybe the strength is to strong, maybe you didnt inject it all into the muscle. Everyone has had bad PIP at one time or another. I once injected a barrel full of air into my quad with Test. I once sneezed after injecting which caused me to lose control of the needle that flew in the air and landed in my leg at a weird angle.

PIP could last 7-10 days, maybe longer. Alternate sites, make sure you are injecting in the correct sites. I believe Quads are the best for beginners. You will be ok, unless you are having fever and spreading of the redness, I believe Dr.'s are unnecessary. BUT you do you.

EDIT: I would also use heat and ice packs alternating on the site.